# SDR C2XA07ON048

- Difficulty date: December 17, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500922
- Aircraft time: 6,543 hours, 3,528 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15H0048PH
- Part serial: 0349
- Condition: Faulty
- Location: Rudder
- Part time: 6,479 hours, 3,486 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7652 - LAX TO LAX - FLIGHT CREW REPORTED RUDDER OVERBOOST ON CLIMBOUT OF ONT.  MX PERSONNEL REMOVED AND REPLACED NR 1 RUDDER PRESSURE SWITCH.  OPERATIONALLY CHECKED GOOD AND A/C WAS RETURNED FOR SERVICE IN AIRWORTHY CONDITIONS.
